# SDR U2RA201705200001

- Difficulty date: February 17, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Ballscrew
- Part number: 65B8056237
- Part serial: 6564
- Condition: Brinelled
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION REQUIRED BY AD 2006-10-02 FOUND HORIZONTAL STABILIZER BALLSCREW TO HAVE INDICATIONS OF BRENELLING IN THE NEUTRAL ZONE AREA OF THE BALLSCREW THREADS. REMOVED AND REPLACED HORIZONTAL STABILIZER BALLSCREW IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL CHAPTER 27-41-06.
